Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2010, Volume 50, Number 2, Pages 298–319 (Mi zvmmf4829)  

Spatial natural oscillations of a boundary layer with a triple-deck velocity field structure

K. V. Guzaeva, V. I. Zhuk

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333, Russia

Abstract: The beforehand unclear relation between the viscous-inviscid interaction and the instability of viscous gas flows is illustrated using three-dimensional boundary-layer perturbations in the case of sub- and supersonic outer flows. The assumptions are considered under which asymptotic boundary layer equations with self-induced pressure are derived and the excitation mechanisms of eigenmodes (i.e., Tollmien–Schlichting waves) are described. The resulting dispersion relations are analyzed. The boundary layer in a supersonic flow is found to be stable with respect to two-dimensional perturbations, whereas, in the three-dimensional case, the modes become unstable. The increment of growth is investigated as a function of the Mach number and the orientation of the front of a three-dimensional Tollmien–Schlichting wave.

Key words: boundary layer theory, viscous-inviscid interaction, asymptotic expansions, stability, neutral curves, Tollmien-Schlichting waves, dispersion relation, increment of growth, Airy function.

Full text: PDF file (338 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2010, 50:2, 285–305

Bibliographic databases:

UDC: 519.634
Received: 12.01.2009

Citation: K. V. Guzaeva, V. I. Zhuk, “Spatial natural oscillations of a boundary layer with a triple-deck velocity field structure”, Zh. Vychisl. Mat. Mat. Fiz., 50:2 (2010), 298–319; Comput. Math. Math. Phys., 50:2 (2010), 285–305

Citation in format AMSBIB
\Bibitem{GuzZhu10}
\by K.~V.~Guzaeva, V.~I.~Zhuk
\paper Spatial natural oscillations of a boundary layer with a triple-deck velocity field structure
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2010
\vol 50
\issue 2
\pages 298--319
\mathnet{http://mi.mathnet.ru/zvmmf4829}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2681155}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010CMMPh..50..285G}
\transl
\jour Comput. Math. Math. Phys.
\yr 2010
\vol 50
\issue 2
\pages 285--305
\crossref{https://doi.org/10.1134/S0965542510020107}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277336800010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77950495604}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4829
  • http://mi.mathnet.ru/eng/zvmmf/v50/i2/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:266
    Full text:101
    References:41
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022